MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; LHK, US, BASC OPCO

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; LHK, US, BASC OPCO
Catalog Number VASC1782
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, the "control syringe rotates off the end of the manifold when aspirating/injecting fluids" and "wouldn't stay connected." the customer said that there was no patient involvement and that the procedure was able to be completed by opening "another vasc1782 kit and the control syringe in it worked." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the "control syringe rotates off the end of the manifold when aspirating/injecting fluids" and "wouldn't stay connected." the customer said that there was no patient involvement and that the procedure was able to be completed by opening "another vasc1782 kit and the control syringe in it worked.".

Brand Name
NAMIC
Common Device Name
LHK, US, BASC OPCO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24036686
Report Number3015910259-2026-00005
Device Sequence Number10482518
Product Code OEZ
UDI-Device Identifier10198459374869
UDI-Public10198459374869
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown